Chris Paige, LCSW: Living With Akathisia Due To Benzodiazepine Use
July 28, 2022
Akathisia is a terrifying adverse reaction caused by psych drug use and withdrawal, including benzodiazepine use.
Akathisia is a movement disorder characterized by a person being unable to sit down or stop moving. They may feel a sense of inner vibration and generalized pain all over, coming from within. This side effect of benzodiazepine use and withdrawal is difficult to tolerate and live with. There are some techniques that can help, and some therapies to improve the quality of life for a person going through a protracted episode of akathisia. Protracted withdrawal from benzodiazepine use, which may include akathisia, is very difficult, yet there is hope. Symptoms do improve over time. Chris Paige offers effective therapies to help people with protracted withdrawal and akathisia, as well as other issues related to psych drug withdrawal. You can find Chris Page here